# SDR S9BA2008025

- Difficulty date: July 13, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N562CP
- Make and model: Dhav DHC6300
- Aircraft serial: 562
- Aircraft time: 18,886 hours, 28,560 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: C8CF11377
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD 89-24-06 FOUND ELEVATOR BELL CRANK WORN.  REMOVED AND REPLACED ELEVATOR BELL CRANK.  NO OTHER DEFECTS NOTED.  (S)
